Eigenvalues of Coxeter transformations and the Gelfand-Kirillov dimension of the preprojective algebras

Dlab V, Ringel CM (1981)
Proceedings of the American Mathematical Society 83(2): 228-232.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Dlab V, Ringel CM. Eigenvalues of Coxeter transformations and the Gelfand-Kirillov dimension of the preprojective algebras. Proceedings of the American Mathematical Society. 1981;83(2):228-232.
Dlab, V., & Ringel, C. M. (1981). Eigenvalues of Coxeter transformations and the Gelfand-Kirillov dimension of the preprojective algebras. Proceedings of the American Mathematical Society, 83(2), 228-232.
Dlab, V., and Ringel, C. M. (1981). Eigenvalues of Coxeter transformations and the Gelfand-Kirillov dimension of the preprojective algebras. Proceedings of the American Mathematical Society 83, 228-232.
Dlab, V., & Ringel, C.M., 1981. Eigenvalues of Coxeter transformations and the Gelfand-Kirillov dimension of the preprojective algebras. Proceedings of the American Mathematical Society, 83(2), p 228-232.
V. Dlab and C.M. Ringel, “Eigenvalues of Coxeter transformations and the Gelfand-Kirillov dimension of the preprojective algebras”, Proceedings of the American Mathematical Society, vol. 83, 1981, pp. 228-232.
Dlab, V., Ringel, C.M.: Eigenvalues of Coxeter transformations and the Gelfand-Kirillov dimension of the preprojective algebras. Proceedings of the American Mathematical Society. 83, 228-232 (1981).
Dlab, Vlastimil, and Ringel, Claus Michael. “Eigenvalues of Coxeter transformations and the Gelfand-Kirillov dimension of the preprojective algebras”. Proceedings of the American Mathematical Society 83.2 (1981): 228-232.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar